# SDR DLL13953341

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1003
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 651
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.625 BY 1.375 BY 0.128 DENT WAS FOUND IN THE FUSELAGE SKIN AT FS 651, BETWEEN STGR 27R AND STGR 28R.  ACCOMPLISHED REPAIRS PER DL ERA 271295-14.
